# SDR 9616302716

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE OIL PRESSURE WAS 20 PSI. CREW ABORTED TAKEOFF.  MAINTENANCE CLEANED CONNECTOR ON THE NR 3 ENGINE OIL PRESSURE INDICATOR.  OPERATIONAL CHECK OK.
